Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Long Term SSRI Use Has Destabilzed Me

Posted by Cseagraves on January 28, 2009, at 12:59:03

In reply to Long Term SSRI Use Has Destabilzed Me, posted by NewQuestions on January 16, 2009, at 10:28:30

Dear New Question,

OMG - I can't believe I found this post. I just posted a new thread below under "Marplan users update" I stated below that I was beginning to wonder about the same thing you posted.

I have GAD, agoraphobia and panic. The difference is that I have only been this way for a couple of years. (I'm 41) This just started a couple of years ago, but was still able to function outside of the house (grocery shopping, traveling, etc.) up until a year ago, then things got worse. Started on Zoloft about 9 years ago, took it for a couple of years, but then pooped out at 50mgs. When pdoc tried to raise the dose to 100mgs, anxieties got worse.

When I came off of it, things got better, so I didn't take anything for a while. Anxieties came back a couple of years ago so I started going through the other ssri's, but had awful side effects on each one and am worn out going on and off each one.

My last ssri was lexapro (have been off it now for over a month. Tried trazodone and remeron for sleep and had bad effects from both of those also. So I haven't taken anything since Jan. 12th. Pdoc is thinking about starting me on Marplan on Feb. 5th as he thinks I have become sensitive to ssri's.

Had all of the physical effects that you described with your meds and am still having numbness of arms and legs, but is getting better. Also having what feels like electric shocks going down my arms to my hands.

I mentioned in my post that I was thinking that instead of starting on the Marplan just yet, maybe giving my body and brain a break and see what happens. I still have my zanax as back-up.

I already have a good diet, start back exercising regularly and just try to cleanse myself of all this awful stuff to see what happens. Had all blood work done recently and everything came back fine.

Along with my aminos, I am taking extra doses of Gaba, L-theanine, L-taurine, Choline and Phosphatidyl Serine.

Although I haven't been off of meds long, I can tell physically I am not as sore and my arms and legs aren't going numb as much. I can also tell that my memory is getting better.

Have been reading up on some studies now that ssri's have been out for a while and they are saying the same things about there effectiveness and long-term side effects.

Interesting that others are starting to feel the same way. Please note that i am not encouraging anyone else to come off their meds, but for me I might try and see what happens if I take a break and see if my brain can heal itself.

Want to see if I can do this myself. If it doesn't work then I guess I will try the Marplan.

Thank you for your post and know that I think that what you are feeling and thinking might be true.

Please keep us informed on what you plan to do and how you are feeling.

Courtney


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Cseagraves thread:874312
URL: http://www.dr-bob.org/babble/20090104/msgs/876783.html